# SDR CA111030005

- Difficulty date: October 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT WAS TRANSPORTING BACK TO BASE FIREFIGHTERS THAT HAD BEEN WORKING A FOREST FIRE WHEN THE PILOT NOTED ENGINE FLUCTUATIONS FOLLOWED BY A LOSS OF MAIN ROTOR SPEED.  HE RETARDED BOTH ENGINES TO IDLE AND HE MADE AN AUTOROTATION IN A FIELD.  THE HELO TOUCHED DOWN WITH A SLIGHT YAW AND ROLLED OVER.  THERE WERE NO INJURIES TO THE 9 ON BOARD.  OFFER OF ASSISTANCE HAS BEEN MADE, MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
